# SDR 2008UALA06259

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,510 hours, 11,879 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, F/A REPORTED ESCAPE PATH LIGHTING CYCLING OFF AND ON.  REPLACED M1557 BATTERY PWR SUPPLY.  GOOD OP CHECK.
